# SDR SWAA960405

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Clips
- Condition: Cracked
- Location: Bs 663/867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT BS 663 S10L ,S10R AND AT BS 867 S9L.  REPLACED PER BOEING SRM.
